Alert archive / California / Wind Advisories in 2006
Wind Advisory 34, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Jun 14, 2006, 2:08 PM PDT. It took effect at Jun 14, 2006, 7:00 PM PDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2006, 2:08 PM PDT (21:08 UTC)
- In effect from
- Jun 14, 2006, 7:00 PM PDT
- Expired
- Jun 15, 2006, 9:00 AM PDT
- In force
- 14 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 142108 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 208 PM PDT WED JUN 14 2006 ...GUSTY SUNDOWNER WINDS EXPECTED TONIGHT... .A STRONG NORTHERLY PRESSURE GRADIENT WILL PRODUCE GUSTY NORTHERLY WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY TONIGHT. THIS EVENING GUSTY NORTHERLY WINDS BETWEEN 25 AND 40 MPH ARE EXPECTED TO DEVELOP ACROSS THE SANTA YNEZ MOUNTAIN RANGE AND THE SOUTH COAST OF SANTA BARBARA COUNTY. THE STRONG WINDS WILL CONTINUE OVERNIGHT...BEFORE DIMINISHING TOWARDS SUNRISE TOMORROW. CAZ039-150330- /O.NEW.KLOX.WI.Y.0034.060615T0200Z-060615T1200Z/ SANTA BARBARA COUNTY SOUTH COAST- 208 PM PDT WED JUN 14 2006 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT THURSDAY. GUSTY NORTH WINDS BETWEEN 25 AND 35 MPH ARE EXPECTED TO DEVELOP THROUGH AND BELOW THIS EVENING. THE WINDS ARE EXPECTED TO DIMINISH TOWARDS SUNRISE TOMORROW. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ052-150330- /O.NEW.KLOX.WI.Y.0034.060615T0200Z-060615T1200Z/ SANTA BARBARA COUNTY MOUNTAINS- 208 PM PDT WED JUN 14 2006 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT THURSDAY. GUSTY NORTH WINDS BETWEEN 30 AND 40 MPH ARE EXPECTED TO DEVELOP THROUGH AND BELOW THIS EVENING. THE WINDS ARE EXPECTED TO DIMINISH TOWARDS SUNRISE TOMORROW. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RAT/GOMBERG
4 follow-up statements
000 WWUS76 KLOX 150352 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 852 PM PDT WED JUN 14 2006 ...GUSTY SUNDOWNER WINDS EXPECTED TONIGHT... .A STRONG NORTHERLY PRESSURE GRADIENT WILL PRODUCE GUSTY NORTHERLY WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY TONIGHT. AREAS OF NORTHERLY WINDS 25 TO 40 MPH WILL CONTINUE ACROSS THE SANTA YNEZ MOUNTAIN RANGE AND THE SOUTH COAST OF SANTA BARBARA COUNTY OVERNIGHT. THE STRONG WINDS WILL DIMINISH TOWARD SUNRISE THURSDAY. CAZ039-151000- /O.CON.KLOX.WI.Y.0034.000000T0000Z-060615T1200Z/ SANTA BARBARA COUNTY SOUTH COAST- 852 PM PDT WED JUN 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. GUSTY NORTH WINDS BETWEEN 25 AND 35 MPH WILL CONTINUE THROUGH AND BELOW PASSES AND CANYONS THROUGH THE NIGHT. THE WINDS ARE EXPECTED TO DIMINISH TOWARDS SUNRISE TOMORROW. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ052-151000- /O.CON.KLOX.WI.Y.0034.000000T0000Z-060615T1200Z/ SANTA BARBARA COUNTY MOUNTAINS- 852 PM PDT WED JUN 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. GUSTY NORTH WINDS BETWEEN 30 AND 40 MPH WILL CONTINUE THROUGH AND BELOW PASSES AND CANYONS THROUGH THE NIGHT. THE WINDS ARE EXPECTED TO DIMINISH TOWARDS SUNRISE TOMORROW. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BRUNO
000 WWUS76 KLOX 150422 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 922 PM PDT WED JUN 14 2006 ...GUSTY WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA TONIGHT... .A STRONG NORTHERLY PRESSURE GRADIENT WILL PRODUCE GUSTY NORTHERLY WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY TONIGHT. AREAS OF NORTHERLY WINDS 25 TO 40 MPH WILL CONTINUE ACROSS THE SANTA YNEZ MOUNTAIN RANGE AND THE SOUTH COAST OF SANTA BARBARA COUNTY OVERNIGHT. THE STRONG WINDS WILL DIMINISH TOWARD SUNRISE THURSDAY. GUSTY NORTH TO NORTHWEST WINDS WILL AFFECT THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES TONIGHT AS WELL. STRONGEST WINDS WILL BE THROUGH PASSES AND CANYONS. CAZ053-054-151200- /O.EXA.KLOX.WI.Y.0034.000000T0000Z-060615T1200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 922 PM PDT WED JUN 14 2006 ...WIND ADVISORY IN EFFECT UNTIL 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY. GUSTY NORTH WINDS BETWEEN 30 AND 40 MPH WITH LOCAL GUSTS TO 50 MPH CAN BE EXPECTED THROUGH PASSES AND CANYONS TONIGHT. THE WINDS ARE EXPECTED TO DIMINISH TOWARDS SUNRISE THURSDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-151200- /O.CON.KLOX.WI.Y.0034.000000T0000Z-060615T1200Z/ SANTA BARBARA COUNTY SOUTH COAST- 922 PM PDT WED JUN 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. GUSTY NORTH WINDS BETWEEN 25 AND 35 MPH WILL CONTINUE THROUGH AND BELOW PASSES AND CANYONS THROUGH THE NIGHT. THE WINDS ARE EXPECTED TO DIMINISH TOWARDS SUNRISE THURSDAY. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ052-151200- /O.CON.KLOX.WI.Y.0034.000000T0000Z-060615T1200Z/ SANTA BARBARA COUNTY MOUNTAINS- 922 PM PDT WED JUN 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. GUSTY NORTH WINDS BETWEEN 30 AND 40 MPH WILL CONTINUE THROUGH AND BELOW PASSES AND CANYONS THROUGH THE NIGHT. THE WINDS ARE EXPECTED TO DIMINISH TOWARDS SUNRISE THURSDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SIRARD
000 WWUS76 KLOX 151057 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 357 AM PDT THU JUN 15 2006 ...GUSTY WINDS WILL CONTINUE ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA THROUGH MID MORNING... .GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THROUGH MID MORNING. WINDS WILL BE STRONGEST NEAR THE INTERSTATE 5 CORRIDOR...WITH WIND GUSTS OVER 50 MPH AT TIMES. STRONG NORTHERLY WINDS WILL ALSO CONTINUE ACROSS SOUTHERN SANTA BARBARA COUNTY...PARTICULARLY THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ MOUNTAIN RANGE AND THE ADJACENT SOUTH COAST OF SANTA BARBARA COUNTY. WINDS ARE EXPECTED TO DIMINISH SLOWLY LATER THIS MORNING. CAZ053-054-151600- /O.EXT.KLOX.WI.Y.0034.000000T0000Z-060615T1600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 357 AM PDT THU JUN 15 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. NORTH WINDS OF 30 TO 40 MPH WITH LOCAL GUSTS OVER 50 MPH WILL CONTINUE THROUGH MID MORNING. WINDS ARE EXPECTED TO DIMINISH SLOWLY BY LATE MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-151600- /O.EXT.KLOX.WI.Y.0034.000000T0000Z-060615T1600Z/ SANTA BARBARA COUNTY SOUTH COAST- 357 AM PDT THU JUN 15 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. AREAS OF NORTH WINDS 25 TO 35 MPH WITH STRONGER GUSTS WILL CONTINUE UNTIL MID MORNING THROUGH AND BELOW PASSES AND CANYONS. WINDS ARE EXPECTED TO DIMINISH SLOWLY BY LATE MORNING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ052-151600- /O.EXT.KLOX.WI.Y.0034.000000T0000Z-060615T1600Z/ SANTA BARBARA COUNTY MOUNTAINS- 357 AM PDT THU JUN 15 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. NORTH WINDS OF 30 TO 40 MPH WITH LOCAL GUSTS OVER 50 MPH WILL CONTINUE THROUGH MID MORNING. WINDS ARE EXPECTED TO DIMINISH SLOWLY BY LATE MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BRUNO
000 WWUS76 KLOX 151606 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 906 AM PDT THU JUN 15 2006 CAZ039-052>054-151715- /O.EXP.KLOX.WI.Y.0034.000000T0000Z-060615T1600Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 906 AM PDT THU JUN 15 2006 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE SUBSIDED BELOW ADVISORY LEVELS SO THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. HOWEVER...EXPECT NORTHWEST TO NORTH WINDS TO INCREASE THROUGH AND BELOW PASSES AND CANYONS LATE THIS AFTERNOON. ANOTHER WIND ADVISORY WILL LIKELY BE POSTED LATER TODAY FOR TONIGHT...AS WINDS ARE EXPECTED TO BLOW BETWEEN 25 AND 35 MPH WITH HIGHER GUSTS THROUGH FAVORED PASSES AND CANYONS AGAIN. $$ MOYER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jun 14, 2:05 PM PDT, 3 minutes earlier.
Area forecast discussion, Jun 14, 2:05 PM PDT, 3 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 205 PM PDT WED JUN 14 2006 .SHORT TERM...MAIN CONCERN IN SHORT TERM IS SUNDOWNER POSSIBILITIES ACROSS SOUTHERN SBA COUNTY THIS EVENING. CURRENTLY SBA-SMX IS RUNNING CLOSE TO 2 MB MORE OFFSHORE THAN LAST EVENING. 12Z MODELS CONTINUE TO INDICATE THE GRADIENTS STRENGTHENING THIS EVENING...SO WILL EXPECT STRONGER WINDS THAN LAST EVENING. SINCE WINDS REACHED ADVISORY LEVELS LAST NIGHT...WILL GO WITH A WIND ADVISORY AGAIN TONIGHT FOR ZONES 39/52 THRU 5 AM THURSDAY MORNING. ALSO...WILL GET SOME NORTHERLY WINDS ACROSS THE OTHER MOUNTAIN ZONES...BUT DO NOT EXPECT WIDESPREAD ADVISORY LEVELS AT THIS TIME. OTHERWISE...WILL EXPECT THE TYPICAL SUMMER FORECAST CHALLENGE OF THE MARINE LAYER. MODELS INDICATE A GRADUAL INCREASE IN H5 HEIGHTS THRU SATURDAY AS A UPPER RIDGE BUILDS OVER THE EASTERN PACIFIC. NEAR THE SURFACE...ONSHORE GRADIENTS ARE EXPECTED TO GRADUALLY INCREASE. WITH THIS PATTERN...VALLEY/MOUNTAIN/DESERTS AREAS SHOULD SEE CLEAR SKIES AND WARMING TEMPS THROUGH SATURDAY. FOR COASTAL SECTIONS...WILL EXPECT AN SLOW INCREASE IN AREAL COVERAGE OF MARINE LAYER THROUGH SATURDAY...BUT WITH LITTLE OR NO DEEPENING DUE TO UPPER RIDGE. SO... WILL EXPECT LOW CLOUDS/DENSE FOG TO BE CONFINED TO COASTAL AREAS THROUGH SATURDAY...WHICH WILL RESULT IN NEAR PERSISTENT TEMPS FOR COASTAL ZONES THROUGH SATURDAY. .LONG TERM...MODELS INDICATE UPPER RIDGE BREAKS DOWN AS A UPPER TROUGH DEVELOPS ALONG THE WEST COAST. THIS PATTERN WILL ALLOW FOR AN INCREASE IN ONSHORE FLOW. SO...WILL ANTICIPATE AN INCREASE IN MARINE LAYER DEPTH AND AREAL COVERAGE THROUGH WEDNESDAY WITH SOME PATCHY STRATUS/FOG LIKELY IN THE COASTAL VALLEYS. AS FOR TEMPS...WILL EXPECT A GRADUAL COOLING TREND FOR ALL AREAS DUE TO INCREASING MARINE INFLUENCE AND LOWERING THICKNESSES. && .AVIATION... VFR CONDITIONS WILL PREVAIL AT ALL AIRFIELDS THROUGH THIS EVENING. WINDS WILL BE GUSTY AGAIN AT KSBP AND KSMX THIS AFTERNOON AND EVENING. KPMD AND KWJF WILL SEE GUSTY CONDITIONS...BUT WILL BE WEAKER THAN YESTERDAY. LLWS HAS WEAKENED AT KSBA THIS MORNING...BUT WILL BE ANY ISSUE AGAIN TONIGHT. KLAX WILL BE UNDER VFR CONDITIONS AND MOSTLY CLEAR SKIES. THERE WILL BE A MODERATE WESTERLY SEABREEZE THIS AFTERNOON...BUT A BIT WEAKER THAN YESTERDAY. NO SIGNIFICANT EASTERLY WINDS EXPECTED TONIGHT. .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && PUBLIC...THOMPSON AVIATION...KITTELL
Hazardous weather outlook, Jun 14, 10:00 AM PDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1000 AM PDT WED JUN 14 2006 CAZ034>041-044>047-051>054-059-087-088-151300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 1000 AM PDT WED JUN 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. THOMPSON
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:52 PM PDT | Wind Advisory | LOX | 6 hr | |
| Jun 14, 2:54 AM PDT | Wind Advisory | LOX | 6 hr |
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.